NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 6, 1:52 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 6, 1:52 PM CST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
252 PM CDT Thu Jun 6 2019
.SHORT TERM...(Tonight through Saturday night)
Issued at 230 PM CDT Thu Jun 6 2019
With the nice fetch of tropically sourced moisture, the slowly
eastward drifting/stalling stacked Low pressure system will have
plenty to tap into the form of showers/storms. These will tend to
be diurnally enhanced and come in off and on waves over the next
couple days, vs any prolonged duration/one place rainout. Still,
the tropical nature suggests that locally heavier rains may be
capable of producing some localized flooding issues, as depicted
by day 1 (and 2) WPC outlooks for excessive rainfall. We have
issued an SPS to highlight this potential hazard.
Due to the clouds/pcpn/humid nature of the airmass, daytime temps
will run near/slightly below seasonal norms in the low-mid 80s,
while nighttime lows run above their seasonal norms in the low
60s.
.LONG TERM...(Sunday through Thursday)
Issued at 230 PM CDT Thu Jun 6 2019
An upper low will be over the middle Mississippi valley early
Sunday. Models show the low weakening as it slowly moves east into
Monday, with zonal flow over our region by Tuesday. Widespread
showers and thunderstorms are expected Sunday, with chances
decreasing and becoming focused across our eastern counties Sunday
night into Monday. Dry conditions will return for Monday night into
Tuesday evening.
By late Tuesday night, ECMWF brings an upper level trof into the
Mississippi valley. This produces some showers and storms in our
northern and western counties late Tuesday night, with chances
across the entire PAH forecast Wednesday into Wednesday evening. GFS
is slower with the trof, and produces less QPF overall. At this
point, will lean toward the ECMWF timing and keep pops late Tuesday
night into Thursday in the slight to low chance category.
Northerly surface flow Sunday into the middle part of the work week
will keep temperatures at, then below, seasonal normals. Highs by
Tuesday and Wednesday will be 5 to 7 degrees below normal, with dew
points in the middle to upper 50s.
&&
.AVIATION...
Issued at 230 PM CDT Thu Jun 6 2019
Vicinity showers (possibly storms) will at times impact terminals
this afternoon, then again become a more predominant feature late
tonight-early tmrw, during the planning phase of the forecast.
MVFR cigs will prevail mostly, although temporary breaks to VFR
are possible. There is a chance a lowering of MVFR to IFR may
occur during the planning period/toward the end of the forecast,
and this was hinted at but not taken altogether on the midday
package, should seek to reevalute/reaffirm in next 1 to 2 standard
issuances.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
Special weather statement, Jun 6, 12:02 PM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
102 PM CDT Thu Jun 6 2019
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071200-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION,
MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI,
CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN,
JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY,
METROPOLIS, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE,
BOONVILLE, ROCKPORT, HICKMAN, CLINTON, BARDWELL, WICKLIFFE,
PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE,
CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, HOPKINSVILLE,
HENDERSON, OWENSBORO, CALHOUN, GREENVILLE, ELKTON, PERRYVILLE,
MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN,
DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON,
AND NEW MADRID
102 PM CDT Thu Jun 6 2019
...Locally Heavy Rains Could Pose a Flooding Hazard at Times...
As a low pressure system drifts eastward into the Mississippi
River valley, it will stall and sling tropically sourced moisture
northward across and throughout the valley. This will include all
of our Quad State area.
While overall rainfall amounts into the weekend may average,
generally, in the 1 to 2 inch range, locally higher amounts will
be possible. Be aware that if you get a particularly strong storm,
or repeat showers and storms over the same area, you may
experience temporarily at least, locally heavy downpours capable
of producing flood issues.
The entirety of the area is under a slight risk of rainfall
exceeding flash flood guidance through tonight, and a marginal to
slight risk exists Friday and Friday night as well.
Remember to seek high ground if you notice rising waters, and
never cross a flooded roadway. Be especially cautious at night,
when rising waters are more difficult to detect.
Humphrey/Lamm